# SDR DALA2024030603101

- Difficulty date: March 6, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 53,561 hours, 25,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 377 Lbl24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 CRACK ON STABILIZER STRAP STA 377 LBL = 24 AT E/E COMPARTMENT. CORRECTIVE ACTION: STABILIZER STRAP STA 377 LBL = 24 AT E/E COMPARTMENT WAS REPAIRED PER. B757-200 SRM 53-00-51-2R. (0231972)
